# SDR DXTA200400270

- Difficulty date: March 18, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600466
- Aircraft time: 5,611 hours, 4,676 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION THE GEAR UNLOCKED LIGHT WOULD NOT EXTINGUISH, GEAR EXTENDED NORMALLY ON RECYCLE WITH 3 GREEN LIGHTS, ACCOMPLISHED AIR TURN BACK TO TEB. PERFORMED GEAR SWING AND FOUND GEAR UNSAFE LIGHT EXTINGUISHED WITH EVERY RETRACTION AND EXTENSION OF LANDING GEAR. SYSTEM OPERATES NORMAL AT THIS TIME, ALL WORK PERFORMED IAW CE560 MM. CHAPTER 7-10-00 & 32-01-00.
